# SDR REXA2022061401176

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE IS CORRODED BEHIND FLOOR FITTING.	REMOVED CORRODED SILL ANGLE AND INSTALLED NEW SERVICABLE SILL ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
